# SDR YENA20130113012

- Difficulty date: January 13, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000433
- Aircraft time: 5,082 hours, 3,171 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 10012492
- Part serial: 2010120670
- Condition: Failed
- Location: Rt Wing
- Part time: 5,082 hours, 3,171 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6128 MCO-BOS, AIR TURNBACK TO MCO DUE TO ANTI ICE WING 2 LEAK MSG AT 410 IN NON ICING CONDTITONS.  FOLLOWED QRH MESSAGE EXTINGUISHES.  MSG RETURNED 30 MIN LATER.  FOLLOWED QRH WITH BLEED 2 AND X BLEED OUT MSG CONTINUE INTERMITTENTLY.  FOUND BUTTERFLY ON VALVE WITH GAPS.  REMOVED AND REPLACED RIGHT WING SLAT ANTI ICE VALVE IAW 30-11-01.  PERFORMED OPS TEST GOOD, NO LEAKS NOTED.
